# SDR DHL99741003

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, Y
- Precautionary procedure: A, J

## Discrepancy

AT APPROX 1500 FT NR 2 ENGINE FAILED EGT CLIMBED TO 700 C AND FLIGHT RETURNED TO LAX.  REMOVED AND REPLACED ENGINE.
